# SDR DALA2019013100716

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPARTMENT BS1600 FRAME SHEAR TIE CRACKED BETWEEN STRINGER 29L AND 28L I-42. REMOVED, FABRICATED, AND INSTALLED SHEAR TIE AFT CARGO COMP BS 1600, STRINGER 28L TO 29L IAW DWG AND SRM.
